Some functionally complete minimal clones

Pálfy, Péter Pál: Some functionally complete minimal clones. Acta scientiarum mathematicarum, (73) 3-4. pp. 487-495. (2007)

[img] Cikk, tanulmány, mű
math_073_numb_003_004_487-495.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2007
Volume: 73
Number: 3-4
Page Range: pp. 487-495
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 494-495.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16200

Actions (login required)

View Item View Item